Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Got tonsils out. Delay in periods. Taking antibiotics, pain killers. Was on antidepressants. Reason for delayed period?

I recently just got my tonsils out and have been on numerous antibiotics and pain killers. My tonsils were leaking what I was told was poison and my period is a week late and I have not had sex and I also take antidepressants but due to not being able to swallow them during the two weeks after I got my tonsils out I was wondering if that change in medication as in not taking them could be affecting my period
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi Dear,
Welcome to the platform of Health care Magic,
Friend delay in your periods may not be directly related to the medicines you have taken and surgery undergone.But there are possibility of the stress you have under gone may cause this problem for you.
Hope this will recover soon with due course of time
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor